MathSciNet Relay Station
MathSciNet bibliographic data
MR2892730 34B15 (34A08 34B10)
Chen, Yi; Tang, Xianhua Solvability of sequential fractional order multi-point boundary value problems at resonance. Appl. Math. Comput. 218 (2012), no. 14, 7638–7648.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement